I can't tell if this is going to be permanent. I don't go in the sun anymore and wear spf everyday. Is this just hyperpigmentation making my skin look weird or did I do permanent damage and stop melanin from forming(hypo)? Hair area has zig zags where chemical peel removed hair. Will it grow back? Is this my natural skin color? I can't tell anymore. (Note: I have acne scars, chemical peel did not cause some of the marks) tca under 15%. 1 year has passed since this happened. Taken Today. Thanks.
Permanent Damage to Face From Chemical Peel? (Picture Attached)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Post chemical peel hyperpigmentation
You are developing a post inflammatory hyperpigmentation. Treatment for this type of problem includes the use of hydroquinone 4 to 8 %, Kojic acid, Retin-A, Topical steroid creams. You can expect it to take up to 10 weeks for the pigmentation to clear.
Also available from a compounding pharmacy is Klingman's formula which is a mixture of all of the above chemicals.
I doubt that 15% TCA would have caused any of these problems. This is a very light peel. Make sure that you use sunscreen daily.
Not caused by TCA
You might also like...
This zig zag was not created by this very mild chemical peel.
The beard hairline is naturally irregular and normally zig-zags. The beauty of chemical peels is that they don't cause hair loss. The 15% TCA chemical is very mild. So mild that it is considered to be a no down time procedure. This chemical peel did not cause any change to your beard. Given that you believe something different, I would strongly advise you against getting further chemical peels or for that matter any cosmetic procedures.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.